# SDR 01FDEA01061

- Difficulty date: December 9, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 48,659 hours, 37,249 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cylinder
- Condition: Cracked
- Location: Land Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 491 CHICKEN WIRE CRACKS ON CHROME OF RMG INNER CYLINDER.  R&R PER E.A. 7-3210-60399.
